# SDR ASAA2015122614475

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 55,240 hours, 31,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER EXIT ROW A/C RT HAS DETACHED.  ACFT GROUNDED.  REATTACHED EMERGENCY EXIT SIGN OVER EXIT ROW A/C RT. NO DEFECTS NOTED.
